Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Briviact

Briviact

Has anyone been on briviact before? I am being weaned off of Trokendi xr and starting it. I also take 400 mg of Lamictal. I read side effects of briviact and I am nervous.

posted over 3 years ago
A MyEpilepsyTeam Member said:

Most medications u will not get all the side effects. Im even talking about the commen ones. There are so many factors, health, age interaction with other things injested. To many to list. We all have the fear of the own known. With meds its a trust issue, u can only can control so much. Only u can tell how u feel. Only u can make that call and what u take. U really have to go into it with an open mind, and then go from there

posted over 3 years ago
A MyEpilepsyTeam Member said:

Good luck!

posted over 3 years ago
A MyEpilepsyTeam Member said:

I will be on briviact and Lamictal so hoping I adjust well

posted over 3 years ago
A MyEpilepsyTeam Member said:

I started Briviact about 6 months ago. The only adverse side effects I was dealing with was mild drowsiness. But my body has adjusted to it. The Briviact and Vimpat work well together for me, knock on wood.

posted over 3 years ago
A MyEpilepsyTeam Member said:

Any side effects?

posted over 3 years ago
Already a Member? Log in